MathSciNet Relay Station
MathSciNet bibliographic data
MR1095152 (92a:90026) 90B80 (90A06 90D10)
Roth, Alvin E.; Vande Vate, John H. Incentives in two-sided matching with random stable mechanisms. Econom. Theory 1 (1991), no. 1, 31–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement